# SDR AALA202310197782

- Difficulty date: August 7, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 63,028 hours, 37,736 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124200
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON SHEAR PLATE BETWEEN FR 69 AND FR 70 AT STR 23L. REPLACED SHEAR PLATE PER SRM 51-42-11-801.
